i've been taking methadone for 6 years now and my hair is starting to fall out
Julie Hunt, Any hair loss from Methadone would be body hair. That being said, long term use of any strong drug will wreak havoc on your system, i.e. vitamin deficiency, bad eating-drinking habits, basically not taking good care of yourself. Also consider age- you could be at that age where hair loss is common. Lots of things to consider. Try narrowing it down and good luck to you. Take care, Julie
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2010 • 1 answer
Posted 26 Jun 2010 • 2 answers
I am in hospital now on 50mg of methadone a day and want to stop asap but the clinic want long term?
Posted 12 Apr 2011 • 1 answer
Posted 25 Nov 2011 • 2 answers
Posted 26 Nov 2016 • 1 answer